Two modifications of Klamkin’s inequality

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 17, 2010, Number 1, Pages 1—3
Download full paper: PDF, 82 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
Department of Bioinformatics and Mathematical Modelling
IBPhBME, Bulgarian Academy of Sciences
Acad. G. Bonchev Str., Bl. 105, Sofia-1113, Bulgaria

Abstract

Two modifications of Klamkin’s inequality are formulated and proved.

Keywords

  • Arithmetic function
  • Inequality

AMS Classification

  • 11A25

References

  1. Klamkin, M., Problem E2483, American Mathematical Monthly, Vol. 81, 1974, 660.
  2. Sandor, J., On an inequality of Klamkin, Proceedings of the Jangjeon Mathematical Society, Vol. 13, 2010, No. 1, 49-54.

Related papers

Cite this paper

Atanassov, K. T. (2011). Two modifications of Klamkin’s inequality. Notes on Number Theory and Discrete Mathematics, 17(1), 1-3.

Comments are closed.